# SDR AALA20160222002

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 111,790 hours, 18,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964814
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT 12B EMER LIGHT LENS IS MISSING.  INSTALLED LENS COVER IAW AMM 33-51-10.  OPERATIONAL CHECKED GOOD.
